# SDR UIEA2019022103297

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,157 hours, 12,561 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC10KD12
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK O/H SWITCH CONNECTOR PLUG HAS BACK SHELL DAMAGED. S556 (COMPRESSOR OUTLET O/H SWITCH).( R/R BACK SHELL ON D1562 IAW B767 AMM 20-60-09. OPS CHECK GOOD.  )
